# SDR MWEA00178

- Difficulty date: March 18, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 39,463 hours, 14,272 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: 5930649507
- Condition: Lightning Strike
- Location: Left Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE ON TOP LEFT ENGINE AFT END ACCESS DOOR.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
